# SDR CALA9801290

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED IN FORWARD CARGO COMPARTMENT AT STA 640, STRINGER 27L.  THE CORRODED AREA WAS CUT OUT, REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-4, FIGURE 3 AND 51-10-2.
